# SDR USAA2014060900005

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 31,522 hours, 24,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LOWER EMER EGRESS LIGHT AT 1L DOOR, THE LENS COVER WITH RED EXIT LETTERING BROKEN.  LIGHT BULB OK.  REPLACED BROKEN EXIT LENS COVER AT 1L DOOR FOR EMER EXIT SIGN.  EMER LIGHTING OPERATIONS CHECKED GOOD.
